# SDR STN121305

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N770WD
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 60,844 hours, 26,534 cycles
- Engine: Pwa JT9D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1012
- Condition: Detached
- Location: L1 Door
- Part time: 53,780 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DETACHED FROM DOOR.
